# SDR UIEA2025061200757

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,931 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, LOWER SUPPORT BEAM AT RBL 40.875, STA 547 LOWER CHORD WITH WEAR.  REPAIRED WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD SECTION AT RBL 40.875 B/S 547 IAW SRM 57-10-13-2R-3 REPAIR 3 FIG 202 DETAIL C, REV 23 DATED 10-MAR-25. THIS IS A CATEGORY "A" REPAIR. NO FURTHER DEFECTS NOTED.
